Strange feeling, to much adrenaline

cherokeeBlonde
By cherokeeBlonde Latest Reply 2011-07-26 18:12:02 -0500
Started 2011-06-27 18:24:31 -0500

Has anyone had the problem of feeling like your body is producing to much adrenaline lately I have been waking up and going to bed feeling like I just cant slow down however my breathing is still very short and my muscles ache, it feels like im lacking in strength to even walk from room to room. i am a patient with a rare congential heart condition the reason it is rare is due to the fact that im still alive and my transpostion of the great vessels has never been repaird I am on several medications and none have changed lately but im wondering if some side effects are just starting. Im on coumadin for mechanical valve, digoxin, coreg, bumex (water pill ) extende realease pottasium, zoloft (menepause symptoms) coozar, aldactone, I believe thats about it thanks — did


6 replies

Anonymous
Anonymous 2011-07-05 18:15:33 -0500 Report

You could anxiety/panic attack symptoms. Go into the site Panic Away.com they show you how to relax and breathe the correct way. You probably fear another attack coming on, which in turns sets you up for more fear. When that happens, you secret more adrenaline making it a vicious cycle. Hope this helps you, it helped alot. I have Mitral Valve Prolaspes and the anxiety so I think you should check it out. Lots of Luck.

HeartHawk
HeartHawk 2011-07-25 00:06:41 -0500 Report

Anonymous,

Great advice! Having anxiety/panic attacks and MVP are common.

HH

Allie-rella
Allie-rella 2011-07-26 18:12:02 -0500 Report

Its true, it kinda makes you confused as to where the problem lies. PanicAway.com helped me, so I am hoping and praying I get a good doctors report.

tinman101
tinman101 2011-06-30 14:38:41 -0500 Report

You may want to go to www.mediguard.org and list all of your meds including otcs. This site list the side effects of drugs and all so which ones interact with each other. I take 22 different things and this is the site I keep up with my meds.

HeartHawk
HeartHawk 2011-06-27 22:46:55 -0500 Report

cherokee,

There are many reason to have the feelings you experience. Zoloft is known to cause insomnia. It could also be something like an overactive thyroid or adrenal gland.

The best advice is to see your doctor and describe the symptoms. It is fairly easy to rule out many of the causes with simple tests.

HH

Next Discussion: syncope »